# SDR AALA202112297728

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 77,826 hours, 9,901 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F DOOR HANDLE BROKEN OFF. REATTACHED LAVATORY DOOR HANDLE IAW AMM 25-41-10, OPS CHECK GOOD.
